# SDR 2014FA0000193

- Difficulty date: March 6, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- Aircraft: N291SA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 9822005
- Engine: Lyc AEIO360H1B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 191658
- Condition: Out Of Tolerance
- Location: Inst Panel
- Part time: 303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MIXTURE CONTROL CONTROL CABLE FAILED, DUE TO INSUFFICIENT WIRE SIZE.  THE OUTER WOUND WIRE SHEATH EXTENDED UNDER LOAD, THIS CAUSED THE OUT OF RIG CONDITION, THAT WOULD NOT LET THE FUEL INJECTION MIXTURE CONTROL LEVER MOVE THROUGH ITS FULL RANGE.  CHANGE THE TYPE OR SIZE OF THE CONTROL.
